# SDR ASOA2014021109950

- Difficulty date: January 23, 2014
- Submitted: February 11, 2014
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 26,297 hours, 24,302 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL ACCESS HOLE 550AB HAS 2 INDICATIONS, 1 ON INBD APPROX .25 W X 3.0 L 50 PERCENT FSH AND ON AFT .25 W X 1.5 L 50 PERCENT FSH.  FAILED NDT.  COMPLIED WITH REO:601R-57-21-030, REV K.
